Makes me shake, sweat at night in bed, hot then cold, makes me very anxious have been having panic attacks. Tight in the chest and when I try to breath deep I have trouble. In fact it is making me dry heave and unable to breath deeply. It makes me want to vomit if I try and work out. I work out too hard I can't catch my breath. I feel like there is a lump in my throat and I want to vomit, sometimes I end up vomiting. I also have had what seems to be acid reflux. I burp a lot, and it is like air gets trapped when I try to breath deeply. Thanks.
Jimmydd21: If this is a new medication it is very common to have these side effects for a week or two. But being they are so severe for you I would call the doctor it could just be your not able to handle this medication.And need to try something else. please give your doctor a call when side effects get as bad as your saying affect your breathing and vomiting you should discuss it with the doctor. There are a lot of medication other than this that you can try. Chuck1957
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 1 answer
Do Durogesic contribute to anxiety or work against lexapro 10 as I'm about to start on them toworrow
Posted 25 Aug 2012 • 3 answers
Posted 25 Sep 2014 • 1 answer
Posted 23 Mar 2016 • 4 answers
Posted 15 Jun 2016 • 2 answers